RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1893, Volume 17, Number 1, Pages 223–228 (Mi msb7263)  

Première section

On the theory of analytic functions [Zur Theorie der analytischen Functionen]

J. Slechinsky


Full text: PDF file (341 kB)
Received: 20.11.1892

Citation: J. Slechinsky, “On the theory of analytic functions [Zur Theorie der analytischen Functionen]”, Mat. Sb., 17:1 (1893), 223–228

Citation in format AMSBIB
\Bibitem{Sle93}
\by J.~Slechinsky
\paper On the theory of analytic functions [Zur Theorie der analytischen Functionen]
\jour Mat. Sb.
\yr 1893
\vol 17
\issue 1
\pages 223--228
\mathnet{http://mi.mathnet.ru/msb7263}


Linking options:
  • http://mi.mathnet.ru/eng/msb7263
  • http://mi.mathnet.ru/eng/msb/v17/i1/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:106
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019